BibTeX record journals/amai/LoboYY95

download as .bib file

@article{DBLP:journals/amai/LoboYY95,
  author    = {Jorge Lobo and
               Qi Yang and
               Clement T. Yu},
  title     = {Dynamic Maintenance of the Transitive Closure in Disjunctive Graphs},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {14},
  number    = {2-4},
  pages     = {151--176},
  year      = {1995},
  url       = {https://doi.org/10.1007/BF01530818},
  doi       = {10.1007/BF01530818},
  timestamp = {Tue, 19 Sep 2017 14:12:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/LoboYY95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier